Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Definable Automorphisms of $\mathscr{P}(\omega)/\operatorname{fin}$

Boban Veličković
Proceedings of the American Mathematical Society
Vol. 96, No. 1 (Jan., 1986), pp. 130-135
DOI: 10.2307/2045667
Stable URL: http://www.jstor.org/stable/2045667
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Definable Automorphisms of $\mathscr{P}(\omega)/\operatorname{fin}$
Preview not available

Abstract

We investigate definable automorphisms of $\mathscr{P}(\omega)/\operatorname{fin}$ and show that e.g. every Borel automorphism is trivial. The existence of nontrivial projective automorphisms is consistent and independent from ZFC + CH.

Page Thumbnails

  • Thumbnail: Page 
130
    130
  • Thumbnail: Page 
131
    131
  • Thumbnail: Page 
132
    132
  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135